# SDR UPS06846709

- Difficulty date: March 21, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLAP STA 98FH, CORROSION FOUND ON CANOE UNDER FLAP TRACKS.  REMOVED STA 98 RH FLAP CANOE IAW DC8-MM 27-51-12.  REMOVED CORROSION FROM FLAP CANOE IAW SB 27-164.  FABRICATED AND INSTALLED SHIMS IAW SB 27-164.  INSTALLED FLAP CANOE AT STA 98 RT IAW DC8-MM 27-51-12, RIG AND OPS CHECK GOOD IAW DC8-MM 27-51-12.
